# SDR AALA2019080131918

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,703 hours, 9,868 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Part serial: C895
- Condition: Faulty
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,   PILOT REPORTS LEADING EDGE SLAT ASSYMETRY LIGHT AFTER TAKEOFF. MAINTENANCE TROUBLESHOT AND FOUND PXOX BOX (PSEU) AT FAULT , S276 SHOWS "NEAR" REGARDLESS OF SLAT POSITION. REPLACED PROX BOX (PSEU) IAW AMM 32-09-04. ALL TEST NORMAL.
